Alert archive / Ohio / Gale Warnings in 2008
Gale Warning 16, NWS Cleveland, OH
NWS Cleveland, OH issued this gale warning at Oct 25, 2008, 3:59 PM EDT. It took effect at Oct 26, 2008, 8:00 AM EDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 25, 2008, 3:59 PM EDT (19:59 UTC)
- In effect from
- Oct 26, 2008, 8:00 AM EDT
- Expired
- Oct 26, 2008, 10:09 PM EDT
- In force
- 14 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS71 KCLE 251959 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 359 PM EDT SAT OCT 25 2008 ...GALE FORCE WINDS ARE LIKELY SUNDAY AND MONDAY ON LAKE ERIE... .A STRONG COLD FRONT FROM THE UPPER LAKES WILL PUSH ACROSS THE LAKE ON SUNDAY. SOUTHWEST GALES ARE LIKELY SUNDAY...BECOMING WEST WITH THE FRONT/S PASSAGE. A SECONDARY TROUGH WILL MOVE ACROSS THE LAKE ON MONDAY...SHIFTING THE WINDS TO THE NORTHWEST. LEZ142-143-162-163-260400- /O.CON.KCLE.LO.Y.0007.000000T0000Z-081027T1800Z/ /O.UPG.KCLE.GL.A.0001.081026T1200Z-081027T2000Z/ /O.NEW.KCLE.GL.W.0016.081026T1200Z-081027T1800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- 359 PM EDT SAT OCT 25 2008 ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY... ...GALE WARNING IN EFFECT FROM 8 AM SUNDAY TO 2 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 8 AM SUNDAY TO 2 PM EDT MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY. SOUTHWEST GALES TO 40 KNOTS ARE EXPECTED ON SUNDAY AND SUNDAY NIGHT. WINDS ARE EXPECTED TO DIMINISH TO 35 KNOT GALES ON MONDAY. WATER LEVELS HAVE LEVELED OFF ABOUT ONE FOOT ABOVE THE CRITICAL MARK BUT WILL BEGIN TO FALL AGAIN THIS EVENING. THE LEVEL IS EXPECTED TO DROP BELOW THE CRITICAL MARK FOR SAFE NAVIGATION TONIGHT. THE CURRENT LEVEL AS OF 11 AM EDT THIS MORNING IS 5 INCHES ABOVE CHART DATUM OR 13 INCHES ABOVE THE CRITICAL MARK. THE WATER LEVEL IS EXPECTED TO REMAIN BELOW THE CRITICAL MARK UNTIL MONDAY AFTERNOON WHEN THE WIND IS EXPECTED TO DIMINISH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. && $$ LEZ061-144>149-164>169-260400- /O.UPG.KCLE.GL.A.0001.081026T1200Z-081027T2000Z/ /O.NEW.KCLE.GL.W.0016.081026T1200Z-081027T1800Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 359 PM EDT SAT OCT 25 2008 ...GALE WARNING IN EFFECT FROM 8 AM SUNDAY TO 2 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 8 AM SUNDAY TO 2 PM EDT MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. SOUTHWEST GALES TO 40 KNOTS ARE EXPECTED ON SUNDAY AND SUNDAY NIGHT. WINDS ARE EXPECTED TO DIMINISH TO 35 KNOT GALES ON MONDAY. WAVES ON LAKE ERIE ARE EXPECTED TO BE 10 TO 14 FEET DURING THIS TIME PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LOMBARDY
5 follow-up statements
000 WHUS71 KCLE 260128 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 928 PM EDT SAT OCT 25 2008 ...GALE FORCE WINDS ARE LIKELY SUNDAY AND MONDAY ON LAKE ERIE... .A STRONG COLD FRONT WILL MOVE ACROSS LAKE ERIE SUNDAY. A SECONDARY TROUGH WILL MOVE ACROSS THE LAKE ON MONDAY...SHIFTING THE WINDS TO THE NORTHWEST. LEZ142-143-162-163-260930- /O.CON.KCLE.LO.Y.0007.000000T0000Z-081027T1800Z/ /O.CON.KCLE.GL.W.0016.081026T1200Z-081027T1800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- 928 PM EDT SAT OCT 25 2008 ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY... ...GALE WARNING REMAINS IN EFFECT FROM 8 AM SUNDAY TO 2 PM EDT MONDAY... A GALE WARNING REMAINS IN EFFECT FROM 8 AM SUNDAY TO 2 PM EDT MONDAY. A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY. SOUTHWEST WINDS OF 20 TO 25 KNOTS WILL INCREASE TO 40 KNOT GALES SUNDAY. GALE FORCE WINDS ARE EXPECTED TO CONTINUE INTO MONDAY. AT 9 PM THE WATER LEVEL ON THE WESTERN BASIN OF LAKE ERIE WAS 4 INCHES ABOVE CHART DATUM...OR ROUGHLY ONE FOOT ABOVE THE CRITICAL MARK FOR SAFE NAVIGATION. THE WATER LEVEL IS EXPECTED TO DROP BELOW THE CRITICAL MARK SUNDAY AND REMAIN BELOW THE CRITICAL MARK THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. && $$ LEZ061-144>149-164>169-260930- /O.CON.KCLE.GL.W.0016.081026T1200Z-081027T1800Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 928 PM EDT SAT OCT 25 2008 ...GALE WARNING REMAINS IN EFFECT FROM 8 AM SUNDAY TO 2 PM EDT MONDAY... A GALE WARNING REMAINS IN EFFECT FROM 8 AM SUNDAY TO 2 PM EDT MONDAY. SOUTHWEST WINDS OF 20 TO 25 KNOTS WILL INCREASE TO 40 KNOT GALES SUNDAY. GALE FORCE WINDS ARE EXPECTED TO CONTINUE INTO MONDAY. WAVES ON LAKE ERIE ARE EXPECTED TO BUILD TO 10 TO 14 FEET SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
000 WHUS71 KCLE 260737 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 337 AM EDT SUN OCT 26 2008 ...GALE FORCE WINDS ARE LIKELY SUNDAY AND MONDAY ON LAKE ERIE... .A STRONG COLD FRONT WILL MOVE ACROSS LAKE ERIE SUNDAY. A SECONDARY TROUGH WILL MOVE ACROSS THE LAKE ON MONDAY...SHIFTING THE WINDS TO THE NORTHWEST. LEZ142-143-162-163-261545- /O.EXT.KCLE.LO.Y.0007.000000T0000Z-081027T0400Z/ /O.EXT.KCLE.GL.W.0016.081026T1200Z-081027T0400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- 337 AM EDT SUN OCT 26 2008 ...LOW WATER ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...GALE WARNING NOW IN EFFECT FROM 8 AM THIS MORNING TO MIDNIGHT EDT TONIGHT... THE GALE WARNING IS NOW IN EFFECT FROM 8 AM THIS MORNING TO MIDNIGHT EDT TONIGHT. THE LOW WATER ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. SOUTHWEST WINDS OF 20 TO 25 KNOTS WILL BECOME WEST AND INCREASE TO 35 KNOT GALES TODAY. GALE FORCE WINDS ARE EXPECTED TO CONTINUE THROUGH THIS EVENING. AT 3 AM THE WATER LEVEL ON THE WESTERN BASIN OF LAKE ERIE WAS 8 INCHES ABOVE CHART DATUM...OR 16 INCHES ABOVE THE CRITICAL MARK FOR SAFE NAVIGATION WHICH IS CURRENTLY 8 INCHES BELOW CHART DATUM. WATER LEVELS ARE EXPECTED TO DIP BELOW THE CRITICAL MARK AROUND MIDDAY AND THEN FALL TO AROUND 20 INCHES BELOW CHART DATUM OR 12 INCHES BELOW THE CRITICAL MARK THIS AFTERNOON. WATER LEVELS ARE EXPECTED TO CLIMB BACK ABOVE THE CRITICAL MARK THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. && $$ LEZ061-144>149-164>169-261545- /O.EXT.KCLE.GL.W.0016.081026T1200Z-081027T0400Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 337 AM EDT SUN OCT 26 2008 ...GALE WARNING NOW IN EFFECT FROM 8 AM THIS MORNING TO MIDNIGHT EDT TONIGHT... THE GALE WARNING IS NOW IN EFFECT FROM 8 AM THIS MORNING TO MIDNIGHT EDT TONIGHT. SOUTHWEST WINDS OF 20 TO 25 KNOTS WILL BECOME WEST AND INCREASE TO 40 KNOT GALES TODAY. GALE FORCE WINDS ARE EXPECTED TO CONTINUE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ KUBINA
000 WHUS71 KCLE 261335 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 935 AM EDT SUN OCT 26 2008 ...GALE FORCE WINDS ARE LIKELY THROUGH MIDNIGHT TONIGHT ON LAKE ERIE... .A STRONG COLD FRONT WILL MOVE ACROSS LAKE ERIE TODAY. A SECONDARY TROUGH WILL MOVE ACROSS THE LAKE ON MONDAY...SHIFTING THE WINDS TO THE NORTHWEST. LEZ142-143-162-163-262145- /O.CON.KCLE.GL.W.0016.000000T0000Z-081027T0400Z/ /O.CON.KCLE.LO.Y.0007.000000T0000Z-081027T0400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- 935 AM EDT SUN OCT 26 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. A LOW WATER ADVISORY REMAINS IN EFFECT FOR THE WESTERN BASIN UNTIL MIDNIGHT EDT TONIGHT. SOUTHWEST WINDS OF 20 TO 25 KNOTS WILL BECOME WEST AND INCREASE TO 35 KNOT GALES TODAY. GALE FORCE WINDS ARE EXPECTED TO CONTINUE THROUGH THIS EVENING. AT 930 AM THE WATER LEVEL ON THE WESTERN BASIN OF LAKE ERIE WAS 4 INCHES ABOVE CHART DATUM...OR 12 INCHES ABOVE THE CRITICAL MARK FOR SAFE NAVIGATION WHICH IS CURRENTLY 8 INCHES BELOW CHART DATUM. WATER LEVELS ARE EXPECTED TO DIP BELOW THE CRITICAL MARK AROUND MIDDAY AND THEN FALL TO AROUND 20 INCHES BELOW CHART DATUM OR 12 INCHES BELOW THE CRITICAL MARK THIS AFTERNOON. WATER LEVELS SHOULD THEN CLIMB BACK ABOVE THE CRITICAL MARK THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. && $$ LEZ061-144>149-164>169-262145- /O.CON.KCLE.GL.W.0016.000000T0000Z-081027T0400Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 935 AM EDT SUN OCT 26 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. SOUTHWEST WINDS OF 20 TO 25 KNOTS WILL BECOME WEST AND INCREASE TO 40 KNOT GALES TODAY. THE GALE FORCE WINDS WILL CONTINUE THROUGH THE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
000 WHUS71 KCLE 262002 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 402 PM EDT SUN OCT 26 2008 ...GALE FORCE WINDS ARE LIKELY THROUGH MIDNIGHT TONIGHT ON LAKE ERIE... LEZ142-143-162-163-270415- /O.EXT.KCLE.LO.Y.0007.000000T0000Z-081027T1300Z/ /O.CON.KCLE.GL.W.0016.000000T0000Z-081027T0400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- 402 PM EDT SUN OCT 26 2008 ...LOW WATER ADVISORY NOW IN EFFECT UNTIL 9 AM EDT MONDAY... ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE LOW WATER ADVISORY IS NOW IN EFFECT UNTIL 9 AM EDT MONDAY. A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. SOUTHWEST WINDS OF 20 TO 30 KNOTS WILL BECOME WEST AND INCREASE TO 35 KNOT GALES. GALE FORCE WINDS ARE EXPECTED TO CONTINUE THROUGH THIS EVENING. AT 330 PM THE WATER LEVEL ON THE WESTERN BASIN OF LAKE ERIE WAS 5 INCHES BELOW CHART DATUM...OR 3 INCHES ABOVE THE CRITICAL MARK FOR SAFE NAVIGATION WHICH IS CURRENTLY 8 INCHES BELOW CHART DATUM. WATER LEVELS ARE EXPECTED TO DIP BELOW THE CRITICAL MARK BY EARLY EVENING AND THEN FALL TO AROUND 15 INCHES BELOW CHART DATUM OR 7 INCHES BELOW THE CRITICAL MARK LATE THIS EVENING. WATER LEVELS SHOULD THEN CLIMB BACK ABOVE THE CRITICAL MARK MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. && $$ LEZ061-144>149-164>169-270400- /O.CON.KCLE.GL.W.0016.000000T0000Z-081027T0400Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 402 PM EDT SUN OCT 26 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. SOUTHWEST WINDS OF 20 TO 30 KNOTS WILL BECOME WEST AND INCREASE TO 35 KNOT GALES. THE GALE FORCE WINDS WILL CONTINUE THROUGH THE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
000 WHUS71 KCLE 270209 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1009 PM EDT SUN OCT 26 2008 LEZ142-143-271015- /O.CAN.KCLE.GL.W.0016.000000T0000Z-081027T0400Z/ /O.NEW.KCLE.SC.Y.0068.081027T0209Z-081028T0200Z/ /O.CAN.KCLE.LO.Y.0007.000000T0000Z-081027T1300Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- 1009 PM EDT SUN OCT 26 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT MONDAY... ...GALE WARNING IS CANCELLED... ...LOW WATER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT MONDAY. THE GALE WARNING HAS BEEN CANCELLED. THE LOW WATER ADVISORY HAS BEEN CANCELLED. THE WINDS ON LAKE ERIE HAVE DROPPED BELOW GALE FORCE. WEST WINDS TO 30 KNOTS ARE EXPECTED TO CONTINUE INTO MONDAY AFTERNOON. A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH MONDAY EVENING. AS A RESULT THE WATER LEVELS ON THE WESTERN BASIN OF LAKE ERIE HAVE RISEN ABOVE THE CRITICAL MARK FOR SAFE NAVIGATION. AT 9 PM THE WATER LEVEL AT TOLEDO WAS 2 INCHES ABOVE CHART DATUM. THE WATER LEVELS ARE EXPECTED TO REMAIN ABOVE THE CRITICAL MARK THROUGH MONDAY. WAVES ON LAKE ERIE WILL BE 5 TO 7 FEET OR GREATER THROUGH MONDAY AFTERNOON. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LEZ162-163-270315- /O.CAN.KCLE.GL.W.0016.000000T0000Z-081027T0400Z/ /O.CAN.KCLE.LO.Y.0007.000000T0000Z-081027T1300Z/ LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- 1009 PM EDT SUN OCT 26 2008 ...GALE WARNING IS CANCELLED... ...LOW WATER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. THE LOW WATER ADVISORY HAS BEEN CANCELLED. $$ LEZ144>149-271015- /O.CAN.KCLE.GL.W.0016.000000T0000Z-081027T0400Z/ /O.NEW.KCLE.SC.Y.0068.081027T0209Z-081028T0200Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1009 PM EDT SUN OCT 26 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT MONDAY. THE GALE WARNING HAS BEEN CANCELLED. WEST WINDS TO 30 KNOTS WITH WAVES OF UP TO 10 FEET WILL CONTINUE THROUGH THE OVERNIGHT HOURS. MONDAY AFTERNOON WINDS WILL DECREASE TO 15 TO 25 KNOTS AND WAVES SUBSIDE TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LEZ061-164>169-270315- /O.CAN.KCLE.GL.W.0016.000000T0000Z-081027T0400Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1009 PM EDT SUN OCT 26 2008 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. THE WINDS ON LAKE ERIE HAVE DROPPED BELOW GALE FORCE. WEST WINDS TO 30 KNOTS ARE EXPECTED TO CONTINUE THROUGH THE OVERNIGHT HOURS AND DECREASE TO 15 TO 25 KNOTS LATE MONDAY AFTERNOON. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this gale warning went out at Oct 25, 3:45 PM EDT, 14 minutes earlier.
Area forecast discussion, Oct 25, 3:45 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 345 PM EDT SAT OCT 25 2008 .SYNOPSIS... LOW PRESSURE WAS CENTERED OVER NORTHERN ONTARIO. A COLD FRONT EXTENDED SOUTH FROM THE LOW INTO THE NORTHERN PLAINS. THE COLD FRONT WILL MOVE THROUGH THE AREA ON SUNDAY AND WILL USHER IN MUCH COLDER AIR FOR THE FIRST HALF OF NEXT WEEK SETTING THE STAGE FOR LAKE EFFECT RAIN OR SNOW SHOWERS MONDAY THROUGH WEDNESDAY. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... FOR TONIGHT NO MUCH SET TO OCCUR ACROSS THE AREA. MUCH OF THE CLOUD COVER HAS TAKEN ON MORE OF A CONVECTIVE NATURE THAT SHOULD ALLOW FOR SOME DISSIPATION THIS EVENING. EXCEPTION WILL BE CLOUDS MOVING INTO THE AREA FROM THE WEST ASSOCIATED WITH A WEAKENING UPPER TROF. MODELS HOWEVER PULL SOME OF THIS MOISTURE NORTHEAST AS IT MOVES THROUGH THE GREAT LAKES REGION SO EXPECT LESS OF THE AREA TO BE AFFECTED BY IT AS THE EVENING PROGRESSES. BY MORNING HOWEVER THE COLD FRONT WILL EXTEND FROM NRN LAKE MI SSW THROUGH THE KORD AREA TO MO AND KS. AHEAD OF THE FRONT MODELS SHOW INCREASING MOISTURE ASSOCIATED WITH A WEAK UPPER LEVEL WAVE. MOST FORCING AND MOISTURE WILL REMAIN NORTH OF THE AREA HOWEVER SO WILL HOLD POPS AT SLIGHT CHANCE. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY NIGHT/... SUNDAY THE COLD FRONT MOVES THROUGH THE AREA. MODELS SHOWING SOME DISAGREEMENT ON SUNDAY THE THE NAM KEEPING THE BEST MOISTURE ACROSS THE NORTHEAST WHILE THE GFS SHOWS DEEP MOISTURE ACROSS THE ENTIRE AREA. WILL NEED TO GIVE SOME RESPECT TO THE GFS BUT WILL KEEP POPS IN THE CHANCE CATEGORY FOR MUCH OF THE AREA. SUNDAY NIGHT THE UPPER TROF AXIS SWINGS THROUGH WITH ANOTHER REINFORCING SHOT OF COLD AIR. THROUGH SUNDAY NIGHT WILL KEEP POPS IN CHC CAT EXCEPT FOR SE OF THE LAKE. WITH UPPER TROF OVER THE AREA MONDAY AND A SHORT WAVE UPSTREAM WILL GO WITH LKLY POPS THROUGH THE AFTERNOON. SOUTHEAST OF THE LAKE HOWEVER EXPECT LAKE EFFECT TO BEGIN AS EARLY AS LATE SUNDAY AS 850MB TEMPS APPROACH 0C. AFTER 00Z MONDAY HOWEVER 850MB TEMPS CONTINUE TO DROP REACHING -4 TO -6C BY 06Z AND -6 TO -7C BY 12Z MON. 850MB WINDS HOWEVER ARE CRITICAL BY THEN BUT APPEAR TO REMAIN SLIGHTLY ONSHORE. FOLLOWING BUFKIT CLOSELY THROUGH THE PERIOD THE BEST CHANCE FOR MORE WESTERLY FLOW WILL COME AFTER 06Z MONDAY. GIVEN THIS...WILL BOOST FROM LIKELY TO CATEGORICAL AFTER MIDNIGHT SUNDAY NIGHT ACROSS THE TRADITIONAL SNOW BELT AREAS FROM LAKE COUNTY ACROSS NRN ASHTABULA AND ERIE COUNTIES. WILL CONTINUE WITH LIKELY OR CATEGORICAL POPS SE OF THE LAKE THROUGH TUESDAY NIGHT. LAKE-850MB TEMP DIFFERENCE BECOMES EXTREME EARLY MORNING MONDAY SO PUT IN THUNDER FOR SUNDAY NIGHT THROUGH MONDAY NIGHT. AS FOR P-TYPE HAVE ALLOWED FOR A MIX OR RAIN AND SNOW SHOWERS TO BEGIN AFTER MIDNIGHT SUNDAY NIGHT. FOR NOW WILL CONTINUE TO INCLUDE RAIN -OR- SNOW SHOWER WORDING MONDAY MORNING...MONDAY NIGHT THROUGH TUESDAY AND TUESDAY NIGHT. ANOTHER ISSUE WILL BE WINDS. THERE IS CONCERN THAT WINDS WILL REACH ADVISORY CRITERIA SUNDAY AFTERNOON AND NIGHT. BASED ON TODAYS MODELS WE WOULD NEED TO MIX DOWN ALMOST 100% OF THE MOMENTUM FROM 6 TO 8KFT. WHILE IT IS POSSIBLE TO GET THERE ESPECIALLY ALONG THE LAKESHORE AND SELECT INLAND LOCATIONS FROM TIME TO TIME...WILL DEFER FOR MOW AND GO WITH WINDY WORDING AND TAKE GUSTS TO 40 OR 45 MPH. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... SOME LINGERING LAKE EFFECT RAIN AND SNOW SHOWERS CAN BE EXPECTED WEDNESDAY AND WEDNESDAY NIGHT. HIGH PRESSURE RIDGE BEGINS TO BUILD EAST OVER THE REGION AND THIS SHOULD HOPEFULLY CUT OFF THE LAKE EFFECT PRECIPITATION OVER THE EAST. SOME WARM AIR ADVECTION WILL GRADUALLY TAKE PLACE INTO THE WEEKEND ON THE BACK SIDE OF THE HIGH PRESSURE. TEMPERATURE TREND...AS MENTIONED ABOVE...SHOULD BE ON THE UPSWING UNTIL FRIDAY BUT THEN A WEAK COLD FRONT WILL SLIDE SOUTH TOWARD THE REGION BY FRIDAY NIGHT. THERE ARE SOME MODEL DIFFERENCES BETWEEN THE GFS AND THE EUROPEAN. EUROPEAN HINTS AT A MUCH STRONGER WAVE MOVING NORTHEAST ALONG THE FRONTAL BOUNDARY FRIDAY NIGHT INTO SATURDAY. GFS SUGGEST THERE WILL BE SOME MOISTURE ASSOCIATED WITH THE FRONT BUT EUROPEAN KEEPS IT DRY. WILL LEAN TOWARD DRY FORECAST AT THIS TIME SINCE UNCERTAINTY IS SO HIGH. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... WINDS ARE PICKING UP FROM WEST TO EAST ACROSS THE AREA AND THEY SHOULD DIMINISH SOME WHAT DURING THE NIGHT AS WE DECOUPLE. AN INCREASE IN THE WIND IS EXPECTED TOMORROW MORNING AHEAD OF THE COLD FRONT AND THEN REALLY PICK UP IN THE WEST AFTER FRONTAL PASSAGE. LOW DECK OF CLOUDS PUSHING EAST TOWARD THE WESTERN PORTIONS OF THE FORECAST AREA WILL AFFECT THE TOLEDO AND FINDLAY TAF SITES THIS AFTERNOON INTO THE NIGHT. EASTERN TWO THIRDS OF THE FORECAST AREA SHOULD SEE VFR CONDITIONS THROUGH MUCH OF THE NIGHT WITH FALLING CEILINGS TO MVFR TOWARD MORNING AHEAD OF THE COLD FRONT. ERIE WILL LIKELY STAY VFR THROUGH THE ENTIRE TAF PERIOD DUE TO SOME DOWN SLOPING WITH THE SOUTHWEST WINDS. OUTLOOK...VFR CONDITIONS WITH MVFR IN SOME SHOWERS WILL BE POSSIBLE SATURDAY NIGHT THROUGH SUNDAY. A COLD FRONT WILL MOVE THROUGH THE AREA LATE SUNDAY INTO SUNDAY NIGHT AND BRING MVFR CONDITIONS WITH POSSIBLE IFR CONDITIONS SUNDAY NIGHT THROUGH TUESDAY. A MIXTURE OF RAIN OR SNOW IS EXPECTED AS STRONG COLD AIR ADVECTION TAKES PLACE. && .MARINE... WINDS ARE ALREADY AT AROUND 20 TO 25 KNOTS SUSTAINED ACROSS THE LAKE IN THE OPEN WATERS. FLOW SUGGESTS THAT HIGHEST WAVES WILL BE IN THE CANADIAN SIDE OF THE LAKE THROUGH THIS EVENING AND TONIGHT. COLD FRONT IS EXPECTED TO MOVE INTO WESTERN PORTIONS OF THE LAKE TOMORROW MORNING AND MOVE EAST. 925 MB WINDS OF 40 KNOTS EXPECTED TO MOVE EAST OVER THE LAKE AND WITH COLD AIR ADVECTION EXPECTED THIS SHOULD MIX DOWN OVER THE LAKE. STRONGEST WINDS UP TO 40 KNOTS EXPECTED IN THE WAKE OF THE FRONT ON SUNDAY AND THEN DIMINISH TO AROUND 35 KNOTS SUNDAY NIGHT INTO MONDAY. WILL GO AHEAD AND ISSUE A GALE WARNING FOR SUNDAY THROUGH MONDAY AFTERNOON. WINDS DIMINISH AS HIGH PRESSURE RIDGE BUILDS INTO THE REGION THROUGH MID WEEK. LOW WATER ADVISORY IN THE WESTERN BASIN HAS BEEN ISSUED. WATER LEVELS ARE CURRENTLY CLOSE TO THE CRITICAL MARK AND AS WINDS INCREASE...EXPECTING WATER LEVELS TO DROP BELOW THE CRITICAL MARK AND CONTINUE INTO MONDAY. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...LOW WATER ADVISORY UNTIL 2 PM EDT MONDAY FOR LEZ142-143-162- 163. GALE WARNING IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY AFTERNOON. && SYNOPSIS...TK NEAR TERM...TK SHORT TERM...TK LONG TERM...LOMBARDY AVIATION...LOMBARDY MARINE...LOMBARDY
Hazardous weather outlook, Oct 25, 6:10 AM EDT, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 610 AM EDT SAT OCT 25 2008 LEZ061-142>149-162>169-261015- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 610 AM EDT SAT OCT 25 2008 ...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-261015- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 610 AM EDT SAT OCT 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. WINDY CONDITIONS ARE EXPECTED TO DEVELOP IN ADVANCE AND ESPECIALLY IN THE WAKE OF A STRONG COLD FRONT ON SUNDAY. WIND SPEEDS MAY REACH ADVISORY LEVELS...GREATER THAN 30 MPH...BY SUNDAY AFTERNOON. COLD AIR FLOWING OVER LAKE ERIE WILL SET THE STAGE FOR LAKE EFFECT RAIN AND SNOW SHOWERS SUNDAY NIGHT THROUGH TUESDAY BEFORE TAPERING OFF ON WEDNESDAY. ACCUMULATING SNOW WILL BE POSSIBLE FOR THE HIGHER TERRAIN OF NORTHWESTERN PENNSYLVANIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 11:29 AM EDT | Low Water Advisory | CLE | 35 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.